理论数学

Vol.6 No.4 (July 2016)

一类有限秩Abel群的自同构
The Automorphism Groups of a Class of Finite Rank Abelian Groups

 

作者:

苗 俊 , 廖 军 , 刘合国 :湖北大学数学系,湖北 武汉

 

关键词:

自同构无挠Abel群有限自同构Automorphism Torsion Free Abelian Groups Finite Automorphism

 

摘要:

本文给出了一类有限秩的具有C2自同构的无挠Abel群。

In this paper, we mainly study a class of finite rank torsion free abelian groups which their automorphism groups are C2.

文章引用:

苗 俊 , 廖 军 , 刘合国 (2016) 一类有限秩Abel群的自同构。 理论数学, 6, 337-341. doi: 10.12677/PM.2016.64049

 

参考文献

分享
Top